MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY,

MEDTRONIC MEXICO S. DE R.L. DE CV EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY,
Model Number EUP3015X
Medical Device Problem Codes Burst Container or Vessel (1074); Improper or Incorrect Procedure or Method (2017); Detachment of Device or Device Component (2907); Material Deformation (2976)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 01/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a procedure involving one euphora rx coronary balloon catheter, during inflation the balloon ruptured while post dilating a stent at 22 atm.This euphora balloon was used for pre-dilation of the lesion and was then reinserted to post-dilate the stent.The lesion being treated was mildly tortuous, mildly calcified with 95% stenosis in the mid right coronary artery (rca).The device was inspected prior to use with no issues noted.Negative prep was performed with no issues.The device did pass through a previously deployed stent.There was no resistance encountered when advancing the device.Excessive force was not used during delivery.The device was not kinked and re-straightened during use.During removal of the device, a detachment occurred at the balloon.The detached portion of device remains in patient.A 3.0 stent was placed to trap the balloon material between the stent and the arterial wall.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Additional information: the device was not moved or repositioned while inflated.Event date provided (month and year valid).Device lot number and model updated.Product analysis: the device returned for evaluation with balloon in a post inflated state.A radial balloon burst was observed on the balloon material with the balloon material detached.The balloon could not be pressurized due to the balloon burst.The distal tip was stretched.No other damage evident to the remainder of the device.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: three inflations were performed at a maximum pressure of 18 atm initially for pre-dilation and the device was removed without any is sues.The euphora balloon reinserted into patient for post dilation of a non-medtronic stent and was inflated to 22 atm at which time it burst.It was believed that that the balloon rupture occurred at the juncture/overlap of the two original non-medtronic stents placed in the mid (3.5 x48mm) and distal (2.5 x32mm) vessel which had a size discrepancy.Excessive force was not used.A bit more than normal force was used and separation was noted.It appeared to be an extensive balloon rupture and not just a pinhole.It was believed that the stent size discrepancy allowed for an un-uniform inflation limited by the 2.5 stent that created a set up for complete rupture versus pinhole rupture.As soon as the balloon ruptured it quickly deflated.There was no damage to the non-medtronic stent as a result of the event.Resistance was noted during withdrawal of the balloon following the burst.The non-medtronic stent was reasonably expanded but because of retained material, a second 3 x16mm non-medtronic stent was placed in distal rca to trap the retained material between the stent and the arterial wall.The distal rca was further post dilated with the non-medtronic stent bal loon to 18 atm.There was no further post-dilatation of 3.0 x 16mm non-medtronic stent with any medtronic balloon.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: annex d code added.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EUPHORA RX
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY,
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo cucapah 10510 el lag
tijuana baja california,mx 22570
MX  22570
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo cucapah 10510 el lag
tijuana baja california,mx 22570
MX   22570
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24303932
Report Number9617601-2026-01068
Device Sequence Number18509452
Product Code LOX
UDI-Device Identifier00643169560154
UDI-Public(01)00643169560154(17)270711(10)231793379
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K143480
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEUP3015X
Device Catalogue NumberEUP3015X
Device Lot Number231793379
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer02/10/2026
03/06/2026
04/02/2026
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date03/05/2026
04/01/2026
04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown